Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Foul gas
Oct 24, 2008

4 weeks ago I began a new regime which consists of: Raltegrvir, Ritonivir, Darunavir and Etravirine. Almost from day one I have had constant, very foul smelling gas. It has become very embarassing - I was attending regular yoga classes, but have had to stop, feeling so self conscious about how I am polluting the air in class, I can't get much benefit from class. What can I do to get this uncer control, I have tried Beano - doesn't seem to work. thanks

Response from Dr. Henry

Increased gas is a fairly common complaint for patients taking boosted protease inhibitor based regimen. The problem sometimes will diminish with time over the first several months. Use of anti-gase agents (such as simethicone), lactase supplements, and diet manipulations may help some but that is variable. For some patients the problem persists which is very frustrating as you document. KH



Previous
Pep effects
Next
Kaletra

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement